# SDR DALA1163820643

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 77,280 hours, 34,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND SEVERAL EMERGENCY LIGHTS IN AFT CABIN INOP.  MAINTENANCE REPLACED BATTERIES ON M736 &M737 POWER SUPPLIES.  EMERGENCY LIGHTS NOW CHECK OK PER MM 33-50.
